National Taiwan Ocean University Institutional Repository:Item 987654321/51522
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27308/39152
造访人次 : 2459965      在线人数 : 122
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51522

题名: Transformation of continuous-time state equations to discrete-time state equations
作者: Chyi Hwang
Chee‐Fai Yung
贡献者: 國立臺灣海洋大學電機工程學系
日期: 1985
上传时间: 2018-12-06T01:26:02Z
出版者: J. Chinese Inst. Engrs
摘要: Abstract: A method is proposed for transforming a continuous‐time state equation, x(t)=Ax(t)+Bu(t), to a discrete‐time state equation, x[(k+1)τ]=ø(τ)x(kτ)+B(τ)u(kτ). It is based on expanding the matrix exponential exp (Aτ) into a shifted matrix Chebyshev series. An example is given to demonstrate the superiority of the method over other methods.
關聯: 8(4) pp.389-395
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51522
显示于类别:[電機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML9检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈